# SDR SWAA2018121027475

- Difficulty date: December 4, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140A9101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT LOWER FUSELAGE STRINGER END FITTING CORRODED AT BS 358, LBL 8.  R&R STRINGER IAW SRM & DWG.
